# SDR GTIA2020071635259

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 20,778 hours, 9,420 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 ASSIT BOTTLE LOW.  SERVICED L2 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-22-00.
